Univalent functions with positive coefficients involving Pascal distribution series
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 867-877
https://doi.org/10.4134/CKMS.c190413
Published online April 8, 2020
Printed July 31, 2020
Teodor Bulboac\u{a}, Gangadharan Murugusundaramoorthy
Babe\c{s}-Bolyai University; Vellore Institute of Technology
Abstract : The aim of this article is to make a connection between the Pascal distribution series and some subclasses of normalized analytic functions whose coefficients are probabilities of the Pascal distribution. To be more precise, we investigate such connections with the classes of analytic univalent functions with positive coefficients in the open unit disk $\mathbb{U}$.
Keywords : Univalent, starlike functions, and convex functions, Hadamard product, Pascal distribution series, Alexander integral operator
MSC numbers : Primary 30C45
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd